| Model Number |
A2025-080 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the 2.5x80mm armada 14 dilatation catheter was removed from the hoop coil without issue; however, the device could not be prepped as the balloon leaked saline.It was suspected that there was a pinhole in the balloon.Another balloon was used to complete the procedure.There was no patient involvement and no clinically significant delay.No additional information was provided.
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
A visual and functional analysis was performed on the returned device.The reported balloon rupture was not confirmed; however, a leak within the shaft was observed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other complaints.The investigation was unable to determine a cause for the leak within the shaft.It may be possible that the inner member/inflation lumen was inadvertently punctured with a guide wire or during handling/removal from the coil dispenser; however, this could not be confirmed.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.